# SDR DALA2024081308076

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 EXCESSIVE PLAY ON CRUISE ROLLER ON O/B FLAP, RH AND LH WING 2. CORRECTIVE ACTION: REMOVED AND REPLACED CRUISE ROLLER ON O/B FLAP, RH AND LH WING 2 (E/A) AS PER AIRBUS CMM 57-53-21. (0495627)
